RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 6(354), Pages 145–146 (Mi umn679)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Linear transformations monotone with respect to the Drazin *-order

A. A. Alieva

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm679

Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:6, 1191–1193

Bibliographic databases:

MSC: Primary 15A04; Secondary 15A99
Accepted: 23.09.2003

Citation: A. A. Alieva, “Linear transformations monotone with respect to the Drazin *-order”, Uspekhi Mat. Nauk, 58:6(354) (2003), 145–146; Russian Math. Surveys, 58:6 (2003), 1191–1193

Citation in format AMSBIB
\Bibitem{Ali03}
\by A.~A.~Alieva
\paper Linear transformations monotone with respect to the Drazin *-order
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 6(354)
\pages 145--146
\mathnet{http://mi.mathnet.ru/umn679}
\crossref{https://doi.org/10.4213/rm679}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054094}
\zmath{https://zbmath.org/?q=an:1060.15005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58.1191A}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 6
\pages 1191--1193
\crossref{https://doi.org/10.1070/RM2003v058n06ABEH000679}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221152300005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-2442542442}


Linking options:
  • http://mi.mathnet.ru/eng/umn679
  • https://doi.org/10.4213/rm679
  • http://mi.mathnet.ru/eng/umn/v58/i6/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:144
    Full text:56
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019